Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Tormap 25 MG Tablet Health Feed

I'm suffering from migraine from last 6 years I don't know when I will get rid of this .I m now continuing betacap plus and topaz and suggestions how to handle this.

Dr. Kailash Mirche 87% (16 ratings)
DM - Neurology, MBBS Bachelor of Medicine and Bachelor of Surgery, Md
Neurologist, Hyderabad
Lifestyle modifications are needed. Drink plenty of water Avoid skipping meals, maintain timings for food. 7-8 hours of sound sleep is must. Continue the medicines for atleast 6 months.
1 person found this helpful
Submit FeedbackFeedback

I have migraine. And I am an optometrist, from last few days after using slit lamp and other instruments I feel Extreme headache in frontal and temporal area. I had been under medication for one month last year. After that I had not much issues, but again I am facing this trouble I want to ask can I take that medicines again? The name of medicine is topamac 25,50,100 mg respectively for 10 days each.

Dr. Shriganesh Diliprao Deshmukh 91% (2050 ratings)
International Academy of Classical Homeopathy, BHMS
Homeopath, Pune
for headache take nat mur 200 once day for 4 days ANTHRACINUM 12c 4tims day for 10 days GLONOINUM 200 once day for 4 days Bell 3c 4 4tims day Take Nat mur 12c 4tims day for 10days Sanguinaria 12c 3tims day for 10days Iris versi3c as above
Submit FeedbackFeedback

I have a long standing migraine problem. Recently I was prescribed Topamac and Rivotril (.5) by a neurologist and Divaa and Pexep by a general medicine specialist. Are these medicines safe, as they show a great deal of side-effects. I do not want to get addicted to them. Is there any alternative medicine?

Dr. Ambadi Kumar 93% (3743 ratings)
MD, Fellowship in Intergrative Medicine, MBBS
Integrated Medicine Specialist, Kochi
Alternative medicine is changing your lifestyle and dietary habits. As you have rightly said these medicines will cause serious side effects and create new diseases you should have questioned your drs who you have visited. They are treating the symptoms and not the root cause. The cause is usually elsewhere. It is mostly in the gut. You have to find the trigger for migraine which varies from person to person you have to decide which medications you need to take .Discuss with both of your drs ask them about short term and long term side effects etc. You might be having certain nutrient deficiency also Take a consult after providing a feedback with name and contact number remember get educated and not medicated you cannot fix your health without fixing your diet.
1 person found this helpful
Submit FeedbackFeedback

Hii I am thyroid patent Mujhe topaz-100 diya h weight loss ke liye kya Mujhe doctor ki fir karni chahiye.

Dr. Ankur 88% (839 ratings)
Fellowship in Minimal Access Surgery, F.I.A.G.E.S, M.S. ( General Surgery)
Gastroenterologist, Lucknow
Hii I am thyroid patent Mujhe topaz-100 diya h weight loss ke liye kya Mujhe doctor ki fir karni chahiye.
Hello meenakshi. You are in morbid obese category { bmi 39.4}. It is very difficult to loose weight by diet and exercise in this category. If you do not try it seriously. I will end up requiring bariatric surgery for the same. As such high bmi is really detrimental for health in another 10 years to come.
1 person found this helpful
Submit FeedbackFeedback

I am taking few medicines as prescribed by my neuro psychiatrist. 1.) Topaz 25. 2 .)Librium 10 3.) Arkamin 1.0 As a result, my sperm count is reducing day by day. Are these medicines reducing my sperm count?

Dr. Jyoti Goel 92% (6286 ratings)
MBBS, Diploma in Nutrition and Health Education (DNHE), Diploma in Clinical Cosmetology
General Physician, Noida
I am taking few medicines as prescribed by my neuro psychiatrist. 1.) Topaz 25. 2 .)Librium 10 3.) Arkamin 1.0 As a r...
You can not decide that you are having low sperm count with out doing semen analyasis test, You may be having low semen count (not low sperm count) and it may be due to anxiety not due to these medications Follow advise 1.Involvement in creative activites 2. Daily outing morning evening and spend some time with nature like in Park will certainly help consult for further management.
Submit FeedbackFeedback

My wife is suffering from Plantar fasciitis She has gone through a lot of Physiotherapy but no improvement. Pain goes down as long as the physiotherapy effect is there. Now, Doctors have suggested Topaz Surgery. Just wanted to check how good is it? Any side effects? Will it come back again after the surgery. My wife is 50 years old. There is no other problem like diabetes or BP. Thanks.

Dr. Rahul Bansal 89% (128 ratings)
Bachelor of physiotherapy, Masters in physiotherapy
Physiotherapist, Zirakpur
My wife is suffering from Plantar fasciitis She has gone through a lot of Physiotherapy but no improvement. Pain goes...
Hello lybrate-user, Thank you for contacting me. In physiotherapy for planter fascitis, ultrasound with stretching is done. Some modification in shoes and inserts can help. If this is not helping her you can go for surgery. Your answers regarding surgery can be given by surgeon. I hope this will help you.
Submit FeedbackFeedback

I am 31 urs old I want to conceive 2nd baby I am taking mazetol 200 and topaz can I plan will it affect my child health age 31 weight 93 height 164 cmi am trying to reduce weight.

Dr. Nidhi Sharma 90% (64 ratings)
Bachelor of Medicine & Bachelor of Surgery, M.S Obstetrics & Gynecology
Gynaecologist, Chandigarh
I am 31 urs old I want to conceive 2nd baby I am taking mazetol 200 and topaz can I plan will it affect my child heal...
Dear lybrate-user, None of the anti epileptic drugs are safe to use during pregnancy but are given in patients as the risk of getting seizures gets high. There are certain newer drugs like leveteracitam and Lamotrigine which are safer to use than those you are using and hence you should try to conceive and should consult your neurologist regarding changing the medicines once you conceive.
Submit FeedbackFeedback

I am 24 year old ocdian suffering from ocd from past 10 years though a bit of small to moderate symptoms were present earlier also but they were not as intense as one's life would stop. I was on paxidep cr 62.5 mg for a long time and on oleanz 1.25 mg for 3 months last year in april but they were weight gaining medicine so my doctor prescribed topiramate 25-50 mg .I took it for 14 days and left oleanz as my wt was about 95 kg. I don't know what happened my nature of thoughts completely changed from then. My thoughts had started coming in a slow manner and they were resistant to any therapy I would practice. Also thoughts of guilt and compulsion which had stopped coming long back restarted again. I took paxidep for 5 more months along with buspin 15 mg for few months. But there was hardly any change I noticed in my condition. I realized that the medicines are hardly having any effect on me. So I stopped the medicines for about 50 days and I saw no change in my symptoms after withdrawal also. My doctor was not understanding my situation So I changed the doctor and they changed my medicines and even then my thoughts slowed down much more. Now when I am studying anything l learn is looking same as anything I don't remember. It's almost become impossible to study. My other concern is that my anxiety has fallen down rapidly after that topiramate incident. So What exactly has happened?

Dr. Shalini Anant 87% (42 ratings)
Ph.D clinical psychology, M.Phil - Clinical Psychology
Psychologist, Mumbai
Please go for psychotherapy. You deserve to be happier and healthier. OCD is well managed trough psychotherapy. Also download or buy a book called Brain Lock and read it. Also do follow a healthier lifestyle - spend some time outdoors, eat a balanced and healthy diet including lots of water and fruits. These will nut treat you but help in your treatment. You do not have to suffer all your life. All the best.
1 person found this helpful
Submit FeedbackFeedback

Hello doctor,i have a long medical history. I used to have headache all the time of the day so i started taking pain killers and then after few months thet became ineffective. Also I gained a lot of weight abruptly inspite of proper diet. Dan i saw a neurologist he prescribed me with topiramate for migraine. It has also become ineffective. N now i experience heat flashes, insomnia, depression, n inability to lose weight. Also i experience low blood pressure and kind of swelling or water retention all over the body.What is the possible cause for all this.Is there any hormonal problem or something else as I have gone through the thyroid test and it came normal.Please suggest wat tests should i get done?

Dr. Pooja Anand Sharma 88% (82 ratings)
Ph.D - Psychology, M.Sc. - Counselling and Psychotherapy, M.A - Psychology, Certificate in Psychometric Testing, Basic Course in Integrated Hypnotic Modality for Behavioral Resolution, Certificate in Cognitive Behavioral for Couple, B.Ed- Psychology Hon.
Psychologist, Delhi
Dear, get an eye test and uric acid test done from a proper place. Whatever problems you mentioned later, can be because of increase in weight and anxiety related to it. Check up with dietitian or nutritionist. For anxiety talk to counselor. You can talk to me on my personal forum.
2 people found this helpful
Submit FeedbackFeedback